# SDR 20000403SH002

- Difficulty date: March 6, 2000
- Submitted: April 3, 2000
- Operation: General aviation
- Aircraft: N421LH
- Make and model: Cessna 421C
- Aircraft serial: 421C1207
- Engine: Cont GTSIO520N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Engine
- Part time: 128 hours
- Component: Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING NORMAL ENGINE OPERATION, NOTICED OIL LEAK ON FRONT OF ENGINE.  AFTER CLEANING AND INSPECTION, FOUND THE FRONT THROUGH-STUD BROKEN.  POSSIBLE CAUSE COULD BE IMPROPER HARDENING OF THE BOLT.  (X)
